Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Yellow stools, stomach flu, tingling in abdomen, nausea. Cause of concern?

I have finished my amoxicillin prescription and now I have yellow formed stools . I had to stop for a day and a half because of the stomach flu which is pretty well gone except I have muscle tingly burny pain in my abs and legs mostly at night. I have some abdominal discomfort with mild nausea but can eat small meals. I am concerned about all these symptoms. It has been 5 days since the stomach flu.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Amoxycillin is well known for increased G.I. motility. Now as nausea and some abdominal discomfort is still there, take some antacid along with ondensetron for 2 to 3 days.
You have not mentioned the duration of pain in your leg. If this is of short duration then it may be due to some electrolyte or salt disturbances due to flu, which will subside in a day or two after taking proper meal and ORS.
If this pain is persistent or severe enough to disturb your sleep then consult your physician to rule out some local( muscular, bony or joint) abnormalities or association with any systemic disease.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor